# SDR ASAA2018031323868

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 16,117 hours, 5,340 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AT TOD WE GOT A RIGHT FMC FAILURE RAN QRH AND IT WAS RESTORED. GROUNDED - YES. TROUBLE SHOT PER FIM 34-61 TASK 807 - INTERMITTENT FAULT. BOTH FMC'S OPS NORMAL. NO RECENT HISTORY.
